# SDR ASAA2015091513062

- Difficulty date: September 15, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 11,372 hours, 3,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ON AISLE CEILING BROKEN AND HANGING BY WIRE.  SIGN SECURED TO CEILING WITH TAPE.  ACFT GROUNDED.  RESECURED EMERGENCY EXIT SIGN ON AISLE CEILING.
